Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could be the cause of tingle and swelling all over my body that started with bursitis on shoulder ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2000
Answered : 170 Questions
Hello...the past 4 weeks I started having some very weird feelings...I am type 2 diabetic sugar latst boold test was 150 ...which im getting in line..have been dieting 2 months...started with what seemed to be bursitus in the shoulder, sore inflamed but able to move..about a week after feeling tingle through my whole body feet legs arm ..then both knees would swell and get hot...inflamation has gone down but still feel joint pain....front of thighs burs as well...feel faint sometime and dizzy when i get up ...slight head ache on skin on topof hands also seem stiff and leather like...palms of my hands seem to have a cooling feeling sensation no sore anywhere but discoloration. a lil weak in left arm....inner left forearm muscl seem a bit swollen as well...I have recent in past 3 days stopped taking 40 mg of simvistatin for past 5 yrs and also metoprol ..i apparently dont have a a-fib anymore was on a 100 mg a day....I has a bit of a panic attack one day went to ER ..they said nueropothy....went to my doc did all the usual test and an XXXXXXX a few other ...i did well on he said...for it is not neuropothy...IM freaking out here....Im a 40 yr old male by the way...and feeling quite older...ANy help appreciated...thanks XXXXXXX
Posted Sun, 22 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Atul Wankhede 20 hours later
Thanks for posting your query.

You might be suffering from an inflammatory process of whole body, which has primarily has prediliction towards joints.

It could be a viral infection which might not be easy to diagnose in blood tests.

Nevertheless see if your doctor has done the following tests;
1.RA factor
2. Serum uric acid
3. ESR
4.CRP besides other regular tests.

The abnormal sensation may be attributed to diabetic neuropathy, that has already been told to you by your physician.

Under your physicians guidance take like Tylenol and foremost keep your blood sugar levels under control.

Take authentic advice on diet from dietician. Keep in check any allergies you might not noticed all this time.

Hope this answers your queries. Feel free to ask if you have more questions. Good day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor